Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "V.K. Fedianin"
Found 1 record(s)
1. Radiation Corrections in the Dispersion Relations for {\pi}^{\pm} + p {\rightarrow} {\pi}^{\pm} + p
V.K. Fedianin
JETP, 1958, Vol. 6, No. 5, p. 1001
PDF (193.5K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems